# SDR SWAA2024112751745

- Difficulty date: October 22, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 65,666 hours, 39,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE BS 540 BETWEEN BL 0 T0 RBL 24.75 AT PASSENGER CABIN 2024-672012<[01] REPLACED ANGLE FLOOR STRUCTURE BS 540 BETWEEN BL 0 T0 RBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DWG 143A0060 SHEET 36 REV.A SEE INDIVIDUAL SING-OFF BELLOW;[02] CORRECTED STEP 1; REPLACED ANGLE FLOOR STRUCTURE BS 540 BETWEEN BL 0 T0 RBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DWG 143A0060 SHEET 36 REV.A SEE INDIVIDUAL SIGN-OFF BELLOW;[03] CORRECTIVE ACTION STEP 2 CERTIFIED RII
